# SDR FDEA201511193713

- Difficulty date: November 19, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 750 hours, 18,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: AEA7131501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LG WW COMPARTMENT, DIAGONAL SUPPORT STRUCTURE AT STATION 1480, X=  31.50 LT, JUST FWD UPPER OF TRUNNION FITTING, FOUND CORROSION.  BOOT STRAP R&R AS PER SRM 51-31-01-0G. NEW BOOT STRAP FABRICATED BY MACHINING AS PER DWG AEA 7131.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
